MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910  TRI-LOCK BPS HI NK SZ8/9; HIP INSTRUMENTS : FEMORAL TRIALS

DEPUY ORTHOPAEDICS, INC. 1818910  TRI-LOCK BPS HI NK SZ8/9; HIP INSTRUMENTS : FEMORAL TRIALS
Catalog Number 201205450
Medical Device Problem Codes Loose or Intermittent Connection (1371); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/15/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that during cleaning it was noticed the trial ring on neck trial was damaged.Neck trial and ring removed.
 
Additional Manufacturer Narrative
: product complaint # (b)(4).Investigation summary: the instrument associated with this report was not returned.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch will be filed as appropriate.

Brand Name
TRI-LOCK BPS HI NK SZ8/9
Common Device Name
HIP INSTRUMENTS : FEMORAL TRIALS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910 
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key8174069
Report Number1818910-2018-78504
Device Sequence Number19553044
Product Code LXH
UDI-Device Identifier10603295082279
UDI-Public10603295082279
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number201205450
Device Lot NumberPG0708
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/13/2018
Supplement Date Received by Manufacturer01/11/2019
Initial Report FDA Received Date12/18/2018
Supplement Report FDA Received Date01/11/2019
Patient Sequence Number1